A priori estimates for bisingular operators with continuous coefficients
Matematičeskie zametki, Tome 49 (1991) no. 4, pp. 105-109
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_4_a12,
author = {V. S. Pilidi},
title = {A~priori estimates for bisingular operators with continuous coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {105--109},
year = {1991},
volume = {49},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a12/}
}
V. S. Pilidi. A priori estimates for bisingular operators with continuous coefficients. Matematičeskie zametki, Tome 49 (1991) no. 4, pp. 105-109. http://geodesic.mathdoc.fr/item/MZM_1991_49_4_a12/